# SDR F3LA2015021201105

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 41,138 hours, 20,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100740
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM NR 2 ENG PYLON AFT OF BREATHER TUBE.  R & R PRESS HYD LINE IN NR 2 PYLON.  LOG PAGE 913804.
